# SDR DALA2023051203744

- Difficulty date: October 5, 2021
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 54,961 hours, 39,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME DENTS ON RIGHT FLAP MOVEABLE AFT VANE RH WING (AD). ADDL TIME RLTD MON 1972923 ADDED. SUMMARY OF NRC 00161: 57 DENTS ON RIGHT FLAP MOVEABLE AFT VANE RH WING WERE MEASURED WITH A LARGER DIMENSION: DEPTH: 0.015 IN, DIAMETER: 0.599 IN, DIAMETER/DEPTH: 0.599 IN/0.015 IN=39.93 AND A SMALLER DIMENSION: DIAMETER 0.100 IN, DEPTH: 0.0010 IN, DIAMETER/DEPTH=100. (UT) (TAP-TEST) WAS ACCOMPLISHED AND NO DISBONDS WERE FOUND AT DENTED AREAS. THEREFORE IT IS WITHIN LIMITS PER B717 SRM 57-53-01-1A-1 PAR 3. A. AND 57-53- 01-1A-1 PAR 2. B & DC-MD/BOEING NDTSPM PART 5, 05-10-02.001. PERFORM A DETAILED VISUAL INSPECTION (DVI) AND TAP TEST FOR POSSIBLE DISBOND AT EVERY C-CHECK OR 3,000 CYCLES. OR REPAIR PER AN APPLICABLE SRM 57-53-01-1A-1 PAR 2.B REPAIR. UPDATE DETAILS: FOR TAP TEST INSPECTION SEE LP 1972923. DUPLICATE DAMAGE TO MONITOR LOG 1274668. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 10MAY23 AND LOG COMMENTS. (LP #1972880)
